MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE
Catalog Number 1010480-HJ
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.As there were no problems advancing the unspecified 3.5x24 mm stent delivery system over the guide wire after the unspecified 2.0x15 mm balloon dilatation catheter was used, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely interaction with the balloon dilatation catheter resulted in the reported difficulty to position and the reported difficulty to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat a de novo lesion in the mid left anterior descending coronary artery with 95% stenosis.A 014 hi-torque pilot guidewire was advanced to the lesion.An unspecified 2.0x15 mm semi compliant balloon dilatation catheter (bdc) was advanced to the lesion with resistance on the guidewire.An attempt to move the guidewire while the balloon was inflated was made.The bdc was removed independently with resistance from the guidewire.The procedure was successfully completed by deploying an unspecified 3.5x24 mm drug eluting stent using the same guidewire.There were no problems advancing the stent delivery system over the guidewire.There were no adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE PILOT GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7870221
Report Number2024168-2018-07118
Device Sequence Number2348898
Product Code DQX
UDI-Device Identifier08717648073861
UDI-Public08717648073861
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number1010480-HJ
Device Lot Number8030171
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1